MathSciNet Relay Station
MathSciNet bibliographic data
MR1158345 (93b:58140) 58G11 (57R19 58G25)
Lott, John Heat kernels on covering spaces and topological invariants. J. Differential Geom. 35 (1992), no. 2, 471–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement